# SDR VTZA200500032

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 14,519 hours, 12,482 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rib
- Part number: 601R107091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB IS CRACKED 1.5 INCH.
